MathSciNet Relay Station
MathSciNet bibliographic data
MR987566 11D25
Tzanakis, N.; de Weger, B. M. M. On the practical solution of the Thue equation. J. Number Theory 31 (1989), no. 2, 99–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement